MAUDE Adverse Event Report: BAXTER HEALTHCARE - MOUNTAIN HOME MINICAP TRANSFER SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE - MOUNTAIN HOME MINICAP TRANSFER SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4449
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the connection between the minicap and the transfer set leaked.This was found during product testing.The minicap was re-tested with a new transfer set with no issue noted.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed which included leak testing on the returned minicap.The returned minicap was leak tested with an in-lab minicap transfer set and there were no issues noted.The reported problem was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MINICAP TRANSFER SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE - MOUNTAIN HOME
mountain home AR
MDR Report Key8765323
Report Number1416980-2019-03628
Device Sequence Number19451157
Product Code KDJ
UDI-Device Identifier00085412050867
UDI-Public(01)00085412050867
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/15/2015
Device Catalogue Number5C4449
Device Lot NumberH15H03083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date07/05/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1